`a`
Journal of Modern Dynamics (JMD)
 

Volume 9, 2015

1

Every flat surface is Birkhoff and Oseledets generic in almost every direction   Pages : 1 - 23

Jon Chaika and Alex Eskin

 Abstract       References       Full Text      Related Articles

2

On the rigidity of Weyl chamber flows and Schur multipliers as topological groups   Pages : 25 - 49

Kurt Vinhage

 Abstract       References       Full Text      Related Articles

3

Spectral killers and Poisson bracket invariants   Pages : 51 - 66

Sobhan Seyfaddini

 Abstract       References       Full Text      Related Articles

4

Topological full groups of minimal subshifts with subgroups of intermediate growth   Pages : 67 - 80

Nicolás Matte Bon

 Abstract       References       Full Text      Related Articles

5

Partial hyperbolicity and foliations in $\mathbb{T}^3$   Pages : 81 - 121

Rafael Potrie

 Abstract       References       Full Text      Related Articles

6

The relative cohomology of abelian covers of the flat pillowcase   Pages : 123 - 140

Chenxi Wu

 Abstract       References       Full Text      Related Articles

7

On the existence of periodic orbits for magnetic systems on the two-sphere   Pages : 141 - 146

Gabriele Benedetti and Kai Zehmisch

 Abstract       References       Full Text      Related Articles

8

Ergodicity and topological entropy of geodesic flows on surfaces   Pages : 147 - 167

Jan Philipp Schröder

 Abstract       References       Full Text      Related Articles

9

Complex rotation numbers   Pages : 169 - 190

Xavier Buff and Nataliya Goncharuk

 Abstract       References       Full Text      Related Articles

10

Local rigidity of homogeneous actions of parabolic subgroups of rank-one Lie groups   Pages : 191 - 201

Masayuki Asaoka

 Abstract       References       Full Text      Related Articles

11

On the intersection of sectional-hyperbolic sets   Pages : 203 - 218

Serafin Bautista and Carlos A. Morales

 Abstract       References       Full Text      Related Articles

12

Hofer's length spectrum of symplectic surfaces   Pages : 219 - 235

Michael Khanevsky

 Abstract       References       Full Text      Related Articles

13

A concise proof of the multiplicative ergodic theorem on Banach spaces   Pages : 237 - 255

Cecilia González-Tokman and Anthony Quas

 Abstract       References       Full Text      Related Articles

14

Iterated identities and iterational depth of groups   Pages : 257 - 284

Anna Erschler

 Abstract       References       Full Text      Related Articles

15

Erratum: Reducibility of quasiperiodic cocycles under a Brjuno-Rüssmann arithmetical condition   Pages : 285 - 287

Claire Chavaudret and Stefano Marmi

 Abstract       References       Full Text      Related Articles

16

There exists an interval exchange with a non-ergodic generic measure   Pages : 289 - 304

Jon Chaika and Howard Masur

 Abstract       References       Full Text      Related Articles

17

Equidistribution for higher-rank Abelian actions on Heisenberg nilmanifolds   Pages : 305 - 353

Salvatore Cosentino and Livio Flaminio

 Abstract       References       Full Text      Related Articles

18

Erratum: On Omri Sarig's work on the dynamics of surfaces   Pages : 355 - 355

François Ledrappier

 Abstract       References       Full Text      Related Articles

19

Dense existence of periodic Reeb orbits and ECH spectral invariants   Pages : 357 - 363

Kei Irie

 Abstract       References       Full Text      Related Articles

20

Dynamical cubes and a criteria for systems having product extensions   Pages : 365 - 405

Sebastián Donoso and Wenbo Sun

 Abstract       References       Full Text      Related Articles